# SDR ASOA2016072115130

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 30,285 hours, 21,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR DURING DECENT APPROX 15000 F/A NOTIFIED COCKPIT OF AN ELECTRICAL SMOKE ODOR. NO SMOKE WAS SEEN.  TURNED OFF RECIRCULATION FAN, SMELL WAS STRONGER IN ROWS 1-5.  A NON REV PILOT ACKNOWLEDGED ODOR AT ROW 12. REMOVED ELECTRICAL LOADS ALL WAS NORMAL.   PERFORMED OPERATIONAL TEST OF CABIN LIGHT IAW AMM 33-21-00 NO DEFECTS NOTED AT THIS TIME COULD NOT DUPLICATE NO ELECTRICAL BURNING ODORS NOTED.  ACFT OK FOR SERVICE.
